# SDR SIMA20220329001

- Difficulty date: March 29, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 50,141 hours, 45,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVER WING EMERGENCY LIGHT INOP-C/A-RAR RH OVER WING EMERGENCY LIGHT LAMP IAW EMB AMM 33-50-07-000-801-A AND 33-50-07-400-801-A. NO FIX. RAR RH OVER WING EMERGENCY LIGHT ASSY IAW EMB AMM 33-50-07-000-802-A AND 33-50-07-400-802-A. OPC GOOD. END.
